Free Access
Volume 14, 2010
Page(s) 1 - 15
Published online 11 February 2010
  1. Y. Baryshnikov and J.E. Yukich, Gaussian limits for random measures in geometric probability. Ann. Appl. Probab. 15 (2005) 213–253. [CrossRef] [MathSciNet] [Google Scholar]
  2. Y. Baryshnikov, P. Eichelsbacher, T. Schreiber and J.E. Yukich, Moderate Deviations for some Point Measures in Geometric Probability. Ann. Inst. H. Poincaré 44 (2008) 422–446; electronically available on the arXiv, math.PR/0603022. [CrossRef] [Google Scholar]
  3. F. Comets, Grandes déviations pour des champs de Gibbs sur Formula (French) [ Large deviation results for Gibbs random fields on Formula ] . C. R. Acad. Sci. Paris Sér. I Math. 303 (1986) 511–513. [Google Scholar]
  4. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications. Second edition. Springer (1998). [Google Scholar]
  5. H. Föllmer and S. Orey, Large Deviations for the Empirical Field of a Gibbs Measure. Ann. Probab. 16 (1988) 961–977. [CrossRef] [MathSciNet] [Google Scholar]
  6. H.-O. Georgii, Large Deviations and Maximum Entropy Principle for Interacting Random Fields on Formula Ann. Probab. 21 (1993) 1845–1875. [Google Scholar]
  7. H.-O. Georgii, Large deviations and the equivalence of ensembles for Gibbsian particle systems with superstable interaction. Probab. Theory Relat. Fields 99 (1994) 171–195. [CrossRef] [Google Scholar]
  8. H.-O. Georgii and H. Zessin, Large deviations and the maximum entropy principle for marked point random fields. Probab. Theory Relat. Fields 96 (1993) 177–204. [CrossRef] [Google Scholar]
  9. P. Hall, Introduction to the Theory of Coverage Processes. Wiley, New York (1988). [Google Scholar]
  10. I.S. Molchanov, Limit Theorems for Unions of Random Closed Sets. Lect. Notes Math. 1561. Springer (1993) [Google Scholar]
  11. S. Olla, Large Deviations for Gibbs Random Fields. Probab. Theor. Rel. Fields 77 (1988) 343–357. [CrossRef] [Google Scholar]
  12. M.D. Penrose, Multivariate spatial central limit theorems with applications to percolation and spatial graphs. Ann. Probab. 33 (2005) 1945–1991. [CrossRef] [MathSciNet] [Google Scholar]
  13. M.D. Penrose, Gaussian Limits for Random Geometric Measures, Electron. J. Probab. 12 (2007) 989–1035. [Google Scholar]
  14. M.D. Penrose and J.E. Yukich, Central limit theorems for some graphs in computational geometry. Ann. Appl. Probab. 11 (2001) 1005–1041. [MathSciNet] [Google Scholar]
  15. M.D. Penrose and J.E. Yukich, Limit theory for random sequential packing and deposition. Ann. Appl. Probab. 12 (2002) 272–301. [CrossRef] [MathSciNet] [Google Scholar]
  16. M.D. Penrose and J.E. Yukich, Weak laws of large numbers in geometric probability. Ann. Appl. Probab. 13 (2003) 277–303. [CrossRef] [MathSciNet] [Google Scholar]
  17. A. Rényi, Théorie des éléments saillants d'une suite d'observations, in Colloquium on Combinatorial Methods in Probability Theory. Mathematical Institut, Aarhus Universitet, Denmark (1962), pp. 104–115. [Google Scholar]
  18. D. Stoyan, W. Kendall and J. Mecke, Stochastic Geometry and Its Applications. Second edition. John Wiley and Sons (1995). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.